AIMS Mathematics, 2017, 2(2): 348-364. doi: 10.3934/Math.2017.2.348

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Large Deviations for Stochastic Fractional Integrodifferential Equations

Department of Mathematics, Bharathiar University, Coimbatore 641046, India

In this work we establish a Freidlin-Wentzell type large deviation principle for stochastic fractional integrodifferential equations by using the weak convergence approach. The compactness argument is proved on the solution space of corresponding skeleton equation and the weak convergence is done for Borel measurable functions whose existence is asserted from Yamada-Watanabe theorem. Examples are included which illustrate the theory and also depict the link between large deviations and optimal controllability.
  Figure/Table
  Supplementary
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved